International Journal of Mathematics and Mathematical Sciences
Volume 6 (1983), Issue 3, Pages 609-611
A note on a paper by S. Haber
Department of Mathematics and Statistics, University of Guelph, Ontario, Guelph NIG 2WI, Canada
Received 23 September 1982; Revised 26 February 1983
Copyright © 1983 A. McD. Mercer. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A technique used by S. Haber to prove an elementary inequality is applied
here to obtain a more general inequality for convex sequences.